# SDR DL73K992698

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332DL
- Make and model: Boeing 737232
- Aircraft serial: 23104
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 654654320
- Condition: Corroded
- Location: Bs 685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STRUT ATTACH LUG OF THE RT MAIN LANDING GEAR SIDE STRUT SUPPORT FITTING AT FS 685 WAS FOUND WITH CORROSION IN THE LUG BORE AND ON THE LUG FACES.  THE BORE WAS OVERSIZED AND THE LUG FACES MACHINED TO REMOVE THE CORROSION.  A REPAIR   BUSHING WAS INSTALLED AND THE INSTALLATION RE-ASSEMBLED PER  ER/A 368888-14, REV A.
